# SDR WVE2003F00004

- Difficulty date: January 17, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N428FX
- Make and model: Lear 45LEAR
- Aircraft serial: 164
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS EXTENDED, FLIGHT CREW REPORTED NO GREEN LIGHT (DOWN AND LOCKED INDICATION) ON LEFT MAIN LANDING GEAR.  INFLIGHT EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITH NO PROBLEMS.  AFTER LANDING MAINTENANCE VERIFIED GEAR WAS DOWN AND LOCKED.  DEFECTIVE INTERNAL MICROSWITCH IN RETRACTION ACTUATOR.
